# SDR SWAA2021071305806

- Difficulty date: July 29, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 542BB INNER SKIN I/B I-BEAM IS CHAFED. (MARKED) / REMOVED AND REPLACED WORN/CHAFFED INNER SKIN I/B I-BEAM COMMON TO 542BB AFT FLAP TRACK FAIRING IAW SRM 51-40-02-0G-0 REF DRAWING NUMBER 113A9550 REV. F 57053U 28AUG20
